# SDR BKEA201601040001

- Difficulty date: January 2, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N110SN
- Make and model: Gulstm GIV
- Aircraft serial: 1208
- Aircraft time: 9,631 hours, 3,722 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTED, EN-ROUTE, ON A PART 91 RE-POSITION.  LEVELED OFF AT FL410.  ABOUT 28 MINUTES INTO THE FLIGHT AND 4 MINUTES AFTER LEVEL FLIGHT,  HEARD 3 BONGS COMBINED WITH A CABIN PRESSURE LOW MESSAGE FOLLOWED BY 9.6 DIFFERENTIAL MESSAGE.   CONFIRMED THAT WE WERE INDEED LOOSING CABIN PRESSURE BY CROSS REFERENCING WITH THE CABIN PRESSURE CONTROLLER WHICH WAS READING A CABIN CLIMB RATE OF 2,000 FT A MINUTE.  IMMEDIATELY, DONNED O2 MASKS, INITIATED AN EMERGENCY DECENT AND SQUAWKED 7700.   INFORMED ATC OF OUR SITUATION AND INTENT TO LAND.  AIRCRAFT LANDED SAFELY WITH NO FURTHER INCIDENT.  CONDITIONS WERE DAY VFR.
